Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Irregular periods after taking i pill. Pregnency test is negative. What does it indicate?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I had i pill on 19th august. My date for period was 13th September.. but i only had small amount of spotting for 2 days. Now this month also I have not had any bleeding yet. Did a test at home.. its negative
Posted Sun, 3 Nov 2013 in General Health
Answered by Dr. Rakesh Madhyastha 44 minutes later
Brief Answer:
Irregular periods expected

Detailed Answer:

Thanks for the query

It is well known that periods will get irregular after taking emergency contraceptive pills, since the home urine pregnancy test is negative it is unlikely that you are preganant. However it is always adviceable to XXXXXXX an obstetrician for a scan

I hope I have answered your query, if you have further queries please get back to me

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor